# SDR 20000811SH010

- Difficulty date: July 24, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N133Z
- Make and model: Beech 58P
- Aircraft serial: T367
- Aircraft time: 4,811 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Worn
- Location: Rt Retract Rod
- Component: Braze Assy, Beech
- Component part number: 6081005739
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR INSPECTION, PORTION OF PHASE INSPECTION, AN AMOUNT OF BRASS SHAVINGS WERE OBSERVED UNDER THE RT MAIN GEAR BRAKE ASSY ROD END WHERE IT ATTACHES TO THE ACTUATOR ASSY.  THE ROD END WAS DISCOVERED TO BE SEVERELY WORN.  BOTH (ACTUATOR END) ROD ENDS WERE REPLACED AND OPS CHECK GOOD.  (X)
